1
TITLE: Presentations of Schutzenberger groups of minimal subshifts  Full Text
AUTHORS: Jorge Almeida ; Alfredo Costa ;
PUBLISHED: 2013, SOURCE: ISRAEL JOURNAL OF MATHEMATICS, VOLUME: 196, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
2
TITLE: SOME OPERATORS THAT PRESERVE THE LOCALITY OF A PSEUDOVARIETY OF SEMIGROUPS  Full Text
AUTHORS: Alfredo Costa ; Ana Escada;
PUBLISHED: 2013, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 23, ISSUE: 3
INDEXED IN: Scopus WOS
IN MY: ORCID
3
TITLE: ON THE TRANSITION SEMIGROUPS OF CENTRALLY LABELED RAUZY GRAPHS  Full Text
AUTHORS: Jorge Almeida ; Alfredo Costa ;
PUBLISHED: 2012, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 22, ISSUE: 2
INDEXED IN: Scopus WOS DBLP CrossRef
IN MY: ORCID
4
TITLE: PREFACE  Full Text
AUTHORS: Alfredo Costa ; Manuel Delgado ; Vítor H. Fernandes ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Profinite groups associated to sofic shifts are free  Full Text
AUTHORS: Alfredo Costa ; Benjamin Steinberg;
PUBLISHED: 2011, SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 102, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
6
TITLE: Infinite-vertex free profinite semigroupoids and symbolic dynamics  Full Text
AUTHORS: Jorge Almeida ; Alfredo Costa ;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 10
IN MY: ORCID
7
TITLE: A new algebraic invariant for weak equivalence of sofic subshifts
AUTHORS: Laura Chaubard; Alfredo Costa ;
PUBLISHED: 2008, SOURCE: 11th Mons Days of Theoretical Computer Science in RAIRO-THEORETICAL INFORMATICS AND APPLICATIONS, VOLUME: 42, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Pseudovarieties defining classes of sofic subshifts closed under taking shift equivalent subshifts  Full Text
AUTHORS: Alfredo Costa ;
PUBLISHED: 2007, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 209, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
9
TITLE: Conjugacy invariants of subshifts: An approach from profinite semigroup theory  Full Text
AUTHORS: Alfredo Costa ;
PUBLISHED: 2006, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 16, ISSUE: 4
INDEXED IN: Scopus WOS
IN MY: ORCID